It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Thanks for the support, everyone.

Just to update:

After 5 weeks of Lipitor (20mgs/day)...

My total cholesterol went from over 500 to 170.

My triglycerides went from over 2500 to 462.

My LDL is still n/a due to the high triglyceride count.

Get this - my HDL went down to 32 (I don't get that).


Well, I guess Lipitor is the med for me. The "tingling sensation" that I originally posted about has just about gone away. I don't have any more muscle soreness, either. The only thing that persists is the constipation, but popping a stool softener every now and then helps out.

My doctor was pleased with the results...to say the least. We still have some ground to cover, however, due to the trigs and the drop in the HDL. He's started me on Omega-3 supplementation and niacin. I have yet to give the niacin a go...partly because of the horror stories I've read. I'm going to give it a try tomorrow (Saturday) when I have nothing to do so if I flush bad or get sick it won't incumber anything I need to do. I'll also take an aspirin beforehand, as he said this helps with the flushing. He also put me on Co Q-10 because I'm taking a statin. Aside from that, I'll stick to the dietary changes and exercise.

Thanks again for the support.
[QUOTE=bushleaguer]Thanks for the support, everyone.

Just to update:

After 5 weeks of Lipitor (20mgs/day)...

My total cholesterol went from over 500 to 170.

My triglycerides went from over 2500 to 462.

My LDL is still n/a due to the high triglyceride count.

Get this - my HDL went down to 32 (I don't get that).


Well, I guess Lipitor is the med for me. The "tingling sensation" that I originally posted about has just about gone away. I don't have any more muscle soreness, either. The only thing that persists is the constipation, but popping a stool softener every now and then helps out.

My doctor was pleased with the results...to say the least. We still have some ground to cover, however, due to the trigs and the drop in the HDL. He's started me on Omega-3 supplementation and niacin. I have yet to give the niacin a go...partly because of the horror stories I've read. I'm going to give it a try tomorrow (Saturday) when I have nothing to do so if I flush bad or get sick it won't incumber anything I need to do. I'll also take an aspirin beforehand, as he said this helps with the flushing. He also put me on Co Q-10 because I'm taking a statin. Aside from that, I'll stick to the dietary changes and exercise.

Thanks again for the support.[/QUOTE]

Great to see the Lipitor is working for you and the tingling and muscle pains are going. Don't be too upset about the HDL, I'm sure the Niacin will help that, but at least the overall numbers have improved greatly.

Glad your dr. suggested the CoQ10, alot of drs. don't tell their patients about it. Wishing U continued success, your doing mighty good so far....... :)





All times are GMT -7. The time now is 08:01 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!